| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 33-36


Jaekeun Park
      Hermite-Hadamard-like type inequalities for differentiable harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 33, 1591-1604
      http://dx.doi.org/10.12988/ijma.2014.46158

Jaekeun Park
      Hermite-Hadamard type inequalities for harmonically quasi-convex functions (II)
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 33, 1605-1614
      http://dx.doi.org/10.12988/ijma.2014.46159

Jaekeun Park
      Ostrowski type inequalities for differentiable harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 33, 1615-1627
      http://dx.doi.org/10.12988/ijma.2014.46173

Jaekeun Park
      Hermite-Hadamard and Simpson-like type inequalities for differentiable harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 33, 1629-1645
      http://dx.doi.org/10.12988/ijma.2014.46180

Risto Malceski, Katerina Anevska
      Characterization of 2-inner product by strictly convex 2-norm of module c
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 33, 1647-1652
      http://dx.doi.org/10.12988/ijma.2014.46174

Loredana Ciurdariu
      About an improvement of the Minkowski’s integral inequality on time scales via isotonic linear functionals
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 34, 1653-1661
      http://dx.doi.org/10.12988/ijma.2014.46181

B. Vijayalakshmi, V. Karunakaran, K. Chandrasekhara rao
      The sectional rate spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 34, 1663-1669
      http://dx.doi.org/10.12988/ijma.2014.46168

D. Barilla, G. Caristi, A. Puglisi, M. Stoka
      Some problems of integral geometry in the Euclidean space En
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 34, 1671-1680
      http://dx.doi.org/10.12988/ijma.2014.46163

D. Barilla, G. Caristi, A. Puglisi, M. Stoka
      A Buffon type problem for a Delone trapezoidal lattice with obstacles
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 34, 1681-1688
      http://dx.doi.org/10.12988/ijma.2014.46164

Giuseppe Caristi, Marius Stoka
      A Laplace type problem for a regular lattice with convex-concave cell with obstacles rhombus and circular sections
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 34, 1689-1695
      http://dx.doi.org/10.12988/ijma.2014.46165

R. K. Gujetiya, Dheeraj Kumari Mali, Mala Hakwadiya
      Common fixed point theorem for compatible mapping on Cone Banach space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 35, 1697-1706
      http://dx.doi.org/10.12988/ijma.2014.46166

A. Retbi, B. El Wahbi
      About positive weak almost Dunford-Pettis operators and their duality
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 35, 1707-1713
      http://dx.doi.org/10.12988/ijma.2014.46182

M. Muthukumari, A. Nagarajan, M. Murugalingam
      Fuzzy nets
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 35, 1715-1721
      http://dx.doi.org/10.12988/ijma.2014.46157

E. Subha, N. Nagaveni
      Strong separation axioms of T_{1/2} spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 35, 1723-1732
      http://dx.doi.org/10.12988/ijma.2014.46172

Bahia Benchekroun, Nawal Zaaj
      Moroccan labour market dynamics: A Markov chain BFGS approach
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 35, 1733-1739
      http://dx.doi.org/10.12988/ijma.2014.46169

Elmer C. Castillano, Rose Ann L. Ugbinada, Sergio R. Canoy, Jr., Carmelito C. Go
      Secure domination and secure total domination in the composition G[Kn]
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 35, 1741-1749
      http://dx.doi.org/10.12988/ijma.2014.47190

C. S. Ryoo
      On generalized twisted q-tangent numbers and polynomials
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 36, 1751-1756
      http://dx.doi.org/10.12988/ijma.2014.47204

A. P. Aires, P. Catarino, H. Campos, A. Borges, P. Vasco
      s-Generalized Fibonacci numbers: some identities, a generating function and Pythagorean triples
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 36, 1757-1766
      http://dx.doi.org/10.12988/ijma.2014.47203

Seong-Hoon Cho
      Fixed point theorems for weakly contractive type mappings with application to integral equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 36, 1767-1784
      http://dx.doi.org/10.12988/ijma.2014.4499

A. Abdollahi
      On the numerical ranges of a tridiagonal operators
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 36, 1785-1789
      http://dx.doi.org/10.12988/ijma.2014.47198

Fritzie Mae Vasquez Valenzuela, Helen Moso Rara
      \mu-rgb-sets in a generalized topological space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 36, 1791-1797
      http://dx.doi.org/10.12988/ijma.2014.47200

Fritzie Mae Vasquez Valenzuela, Helen Moso Rara
      \mu-rgb-continuous, \mu-rgb-closed and \mu-rgb-open functions in a generalized topological space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 36, 1799-1804
      http://dx.doi.org/10.12988/ijma.2014.47201


Journals | Books | Author guidelines